Skip to content

Scalable Problems and Memory-Bounded Speedup.

Sun, X., & Ni, L. M. (1993). Scalable Problems and Memory-Bounded Speedup. Journal of Parallel and Distributed Computing, 19(1), 27-37.

Type
Journal article
Intellectual base
Primary research
Year
1993
Volume
19
Issue
1
Pages
27-37
DOI
10.1006/jpdc.1993.1087
DOI registrant
Elsevier
Link
https://doi.org/10.1006/jpdc.1993.1087

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:bf0032e0817a · see in the full table